Home

 

Recent Issues

Volume 52

1

2

3

4

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

 

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

Vietnam Journal of Mathematics 38:3 (2010) 299-304  

A Unified Proof of Classical Ramanujan's Identities

and Jacobi's Four Square Theorem

Bhaskar Srivastava

Abstract. By using a simple theta function identity we have tried to give a unified proof of Ramanujanís classical identities and Jacobiís famous four square theorem.

2000 Mathematics Subject Classification: 11F27, 33D15.

Keywords: Theta functions, q-hypergeometric series.

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013